Alert archive / Arkansas / Wind Advisories in 2018

Wind Advisory 9, NWS Memphis, TN

April 13, 20184 states

NWS Memphis, TN issued this wind advisory at Apr 13, 2018, 7:54 AM CDT for 4 states. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2018, 7:54 AM CDT (12:54 UTC)
Expired
Apr 13, 2018, 10:00 PM CDT
In force
14 hr
Issued by
NWS Memphis, TN
All 28 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 32 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 0.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2018-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2018-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

331 
WWUS74 KMEG 131254
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
754 AM CDT Fri Apr 13 2018

...A Wind Advisory is in Effect along and West of the Mississippi
River Through Midevening...

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-021-TNZ001-002-019-048-049-088-140300-
/O.NEW.KMEG.WI.Y.0009.180413T1254Z-180414T0300Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Yalobusha-
Lake-Obion-Dyer-Lauderdale-Tipton-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Charleston, 
Water Valley, Coffeeville, Tiptonville, Union City, Dyersburg, 
Ripley TN, Covington, Bartlett, Germantown, Collierville, 
Memphis, and Millington
754 AM CDT Fri Apr 13 2018

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect until 10 PM CDT this evening. 

* WINDS...20 to 30 mph with gusts to 35 mph.

* TIMING...Through Midevening. 

* IMPACTS...Drivers of high-profile vehicles may experience
  difficulty with vehicle control. Localized areas of blowing dust
  will be possible near plowed fields. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

PWB
5 follow-up statements
128 
WWUS74 KMEG 131515
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1015 AM CDT Fri Apr 13 2018

...A Wind Advisory is in Effect along and West of the Mississippi
River Through Midevening...

ARZ008-009-017-018-026>028-035-MOZ113-115-140000-
/O.NEW.KMEG.DU.Y.0002.180413T1515Z-180414T0000Z/
/O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Dunklin-Pemiscot-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, Kennett, and Caruthersville
1015 AM CDT Fri Apr 13 2018

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

The National Weather Service in Memphis has issued a Blowing Dust
Advisory, which is in effect until 7 PM CDT this evening. 

* WINDS...20 to 30 mph with gusts to 40 mph.

* VISIBILITY...Reduced below 3 miles, with localized areas less 
  than one half mile at times.

* TIMING...Through this evening.

* IMPACTS...Drivers of high-profile vehicles may experience
  difficulty with vehicle control. Localized areas of blowing dust
  will be possible near plowed fields with significantly reduced
  visibilities.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

A Blowing Dust Advisory means that blowing dust will restrict
visibilities. Travelers are urged to use caution.

&&

$$

ARZ036-048-049-058-MSZ001-007-008-010>012-020-021-TNZ001-002-019-
048-049-088-140000-
/O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/
Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma-
Quitman-Panola-Tallahatchie-Yalobusha-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of West Memphis, Forrest City, Marianna, 
Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, 
Clarksdale, Marks, Batesville, Charleston, Water Valley, 
Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, 
Covington, Bartlett, Germantown, Collierville, Memphis, 
and Millington
1015 AM CDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...20 to 30 mph with gusts to 40 mph.

* TIMING...Through this evening.

* IMPACTS...Drivers of high-profile vehicles may experience
  difficulty with vehicle control. Loose items such as trash cans
  may be blown around and a few downed tree limbs are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JLH
531 
WWUS74 KMEG 131517 CCA
NPWMEG

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Memphis TN
1017 AM CDT Fri Apr 13 2018

..Strong Winds and Blowing Dust Expected through this Evening...

ARZ008-009-017-018-026>028-035-MOZ113-115-140000-
/O.NEW.KMEG.DU.Y.0002.180413T1517Z-180414T0000Z/
/O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Dunklin-Pemiscot-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, Kennett, and Caruthersville
1017 AM CDT Fri Apr 13 2018

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

The National Weather Service in Memphis has issued a Blowing Dust
Advisory, which is in effect until 7 PM CDT this evening. 

* WINDS...20 to 30 mph with gusts to 40 mph.

* VISIBILITY...Reduced below 3 miles, with localized areas less 
  than one half mile at times.

* TIMING...Through this evening.

* IMPACTS...Drivers of high-profile vehicles may experience
  difficulty with vehicle control. Localized areas of blowing dust
  will be possible near plowed fields with significantly reduced
  visibilities.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

A Blowing Dust Advisory means that blowing dust will restrict
visibilities. Travelers are urged to use caution.

&&

$$

ARZ036-048-049-058-MSZ001-007-008-010>012-020-021-TNZ001-002-019-
048-049-088-140000-
/O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/
Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma-
Quitman-Panola-Tallahatchie-Yalobusha-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of West Memphis, Forrest City, Marianna, 
Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, 
Clarksdale, Marks, Batesville, Charleston, Water Valley, 
Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, 
Covington, Bartlett, Germantown, Collierville, Memphis, 
and Millington
1017 AM CDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...20 to 30 mph with gusts to 40 mph.

* TIMING...Through this evening.

* IMPACTS...Drivers of high-profile vehicles may experience
  difficulty with vehicle control. Loose items such as trash cans
  may be blown around and a few downed tree limbs are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JLH
369 
WWUS74 KMEG 132056
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
356 PM CDT Fri Apr 13 2018

..Strong Winds and Blowing Dust Expected through this Evening...

ARZ008-009-017-018-026>028-035-MOZ113-115-140300-
/O.CON.KMEG.DU.Y.0002.000000T0000Z-180414T0000Z/
/O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Dunklin-Pemiscot-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, Kennett, and Caruthersville
356 PM CDT Fri Apr 13 2018

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...20 to 30 mph with gusts to 40 mph.

* VISIBILITY...Reduced below 3 miles, with localized areas less 
  than one half mile at times. 

* TIMING...Through this evening.

* IMPACTS...Drivers of high-profile vehicles may experience 
  difficulty with vehicle control. Localized areas of blowing 
  dust will be possible near plowed fields with significantly 
  reduced visibilities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

A Blowing Dust Advisory means that blowing dust will restrict
visibilities. Travelers are urged to use caution.

&&

$$

ARZ036-048-049-058-MSZ001-007-008-010>012-020-021-TNZ001-002-019-
048-049-088-140300-
/O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/
Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma-
Quitman-Panola-Tallahatchie-Yalobusha-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of West Memphis, Forrest City, Marianna, 
Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, 
Clarksdale, Marks, Batesville, Charleston, Water Valley, 
Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, 
Covington, Bartlett, Germantown, Collierville, Memphis, 
and Millington
356 PM CDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...20 to 30 mph with gusts to 40 mph.

* TIMING...Through this evening.

* IMPACTS...Drivers of high-profile vehicles may experience 
  difficulty with vehicle control. Loose items such as trash 
  cans may be blown around and a few downed tree limbs are 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JLH
261 
WWUS74 KMEG 140005
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
705 PM CDT Fri Apr 13 2018

..Strong winds expected through this evening...

ARZ008-009-017-018-026>028-035-MOZ113-115-140300-
/O.EXP.KMEG.DU.Y.0002.000000T0000Z-180414T0000Z/
/O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Dunklin-Pemiscot-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, Kennett, and Caruthersville
705 PM CDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...BLOWING DUST ADVISORY HAS EXPIRED...


* WINDS...20 to 30 mph with gusts to 40 mph.

* TIMING...Through this evening.

* IMPACTS...Drivers of high-profile vehicles may experience 
  difficulty with vehicle control. Localized areas of blowing 
  dust will be possible near plowed fields with significantly 
  reduced visibilities. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

ARZ036-048-049-058-MSZ001-007-008-010>012-020-021-TNZ001-002-019-
048-049-088-140300-
/O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/
Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma-
Quitman-Panola-Tallahatchie-Yalobusha-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of West Memphis, Forrest City, Marianna, 
Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, 
Clarksdale, Marks, Batesville, Charleston, Water Valley, 
Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, 
Covington, Bartlett, Germantown, Collierville, Memphis, 
and Millington
705 PM CDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...20 to 30 mph with gusts to 40 mph.

* TIMING...Through this evening.

* IMPACTS...Drivers of high-profile vehicles may experience 
  difficulty with vehicle control. Loose items such as trash 
  cans may be blown around and a few downed tree limbs are 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
465 
WWUS74 KMEG 140306
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1006 PM CDT Fri Apr 13 2018

...Windy conditions have subsided...

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-021-TNZ001-002-019-048-049-088-140415-
/O.EXP.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Yalobusha-
Lake-Obion-Dyer-Lauderdale-Tipton-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Charleston, 
Water Valley, Coffeeville, Tiptonville, Union City, Dyersburg, 
Ripley TN, Covington, Bartlett, Germantown, Collierville, 
Memphis, and Millington
1006 PM CDT Fri Apr 13 2018

...WIND ADVISORY HAS EXPIRED...

Winds have subsided some across western portions of the Mid-South.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 13, 6:57 AM CDT, 57 minutes earlier.

Area forecast discussion, Apr 13, 6:57 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
657 AM CDT Fri Apr 13 2018

.DISCUSSION... /issued 440 AM CDT Fri Apr 13 2018/

A deep upper level cyclone will lift out of the central Rockies
into the central plains today. This system will bring blizzard
conditions to portions of the central and northern plains today,
extreme fire weather conditions to the southern high plains, and
severe thunderstorms over eastern portions of the southern plains
and the lower MS River valley. For the Midsouth, our concern
remains severe thunderstorms late this evening, through Saturday
afternoon.

Model consensus remained fairly consistent and progressive with
the eastward movement the main convective line tonight. Although
progressive, the overall translation of will be slow enough to
present a flash flood risk from training storms. Greatest risk of
severe storms, including tornadoes, will prevail over east AR
this evening, on the eastern edge of higher surface-based CAPE
and low level directional shear.

East of the MS River overnight, the situation becomes less clear
with respect to storm intensity. During this period, storms will
likely be rooted in an elevated layer, above stronger directional
sheer in the underlying nocturnal inversion. That being said,
directional sheer and CAPE still sufficient to support
thunderstorm organization and maintenance east of the MS River,
particularly with 60 to 70 KT low level jet feeding the line.
Primary severe weather risk will be damaging straight line winds,
particularly with bowing segments.

Main thunderstorm line will likely reintensify with surface
heating over northeast MS mid to late Saturday morning, with the
possibility of storms becoming rooted in the boundary layer.
Confidence in convective potential ramping up over northeast MS is
only marginal, due to the possibility of rain-cooled outflow and
clouds limiting boundary layer destabilization. In such a case,
severe potential would likely be greater further east into AL.

Going with model consensus, including 3km NAM, storms should exit
northeast MS by early afternoon, with scattered lighter elevated
showers possibly hanging back to the west. The Flash Flood Watch
expiration time has been trimmed back to reflect the exit of the
main convective band.

Tranquil weather will prevail most of next week. Early week
ridging will flatten with the passage of clipper-type system over
the upper Midwest on Wednesday. This will likely drag a weak cold
front through the Midsouth. Upper level ridging will return late
next week, in advance of another closed low approaching the from
the west. This upper low may bring the next round of storms to the
Midsouth the following weekend (April 21, 22).

PWB

&&

.AVIATION...

12Z TAF Set

MVFR CIGS are spreading into the Mid-South at this time. The CIGS
should reach KTUP and KJBR by 13-14Z. By 16-19Z, the CIGS will
begin lifting back to VFR. Do not expect CIGS to drop back to MVFR
or lower until line of convection begins to push into the area.
Have added a TEMPO group for best timing of the line at each TAF
site. Strong southerly winds will occur today. Sustained speeds
will range from 12-25 KTS with higher gusts. Have added low level
wind shear to TAFS this evening as low level jet increases over
the area.

KRM

&&

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch from this evening through late tonight for
     Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
     Mississippi-Phillips-Poinsett-St. Francis.

MO...None.
MS...Flash Flood Watch from this evening through late tonight for
     Coahoma-DeSoto-Tunica.

     Flash Flood Watch from late tonight through Saturday afternoon
     for Benton MS-Calhoun-Lafayette-Marshall-Panola-Pontotoc-
     Quitman-Tallahatchie-Tate-Tippah-Union-Yalobusha.

     Flash Flood Watch from Saturday afternoon through Saturday
     evening for Alcorn-Chickasaw-Itawamba-Lee MS-Monroe-
     Prentiss-Tishomingo.

TN...Flash Flood Watch from this evening through late tonight for
     Lauderdale-Shelby-Tipton.

     Flash Flood Watch from late tonight through Saturday afternoon
     for Benton TN-Carroll-Chester-Crockett-Decatur-Fayette-
     Gibson-Hardeman-Haywood-Henderson-Madison-McNairy.

     Flash Flood Watch from Saturday afternoon through Saturday
     evening for Hardin.

&&
Hazardous weather outlook, Apr 13, 3:38 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
338 AM CDT Fri Apr 13 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-141045-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
338 AM CDT Fri Apr 13 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an Enhanced Risk for severe thunderstorms this evening
and early overnight for east Arkansas, northwest Mississippi and
the Memphis metro area.

There is a Slight Risk for severe thunderstorms late late
overnight over most of west Tennessee and north central
Mississippi.

Primary severe weather risks tonight will be damaging winds and
flash flooding. Secondary risks include tornadoes, particularly
in the Enhanced Risk area of east Arkansas this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is an Enhanced Risk for severe thunderstorms over northeast
Mississippi, along and east of the Natchez Trace Parkway late
Saturday morning through Saturday afternoon.

There is a Slight Risk for severe thunderstorms over north central
Mississippi and southern portions of west Tennessee east of Memphis
early Saturday morning.

Primary severe weather risks Saturday will be damaging winds and
flash flooding. Secondary risks include tornadoes, mainly in the
Enhanced Risk area of northeast Mississippi Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight and Saturday.

PWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:17 AM CDTBlowing Dust AdvisoryMEGClay, Craighead, Cross, Greene, Lawrence, Mississippi and 2 more9 hr
Apr 13, 9:00 AM CDTRiver Flood WarningMEGMonroe58 hr
Apr 13, 9:00 AM CDTRiver Flood WarningMEGMonroe3 days
Apr 13, 9:00 AM CDTRiver Flood WarningMEGLowndes, Monroe6 days
Apr 13, 10:32 AM CDTRiver Flood WarningMEGTate, Tunica63 hr
Apr 13, 10:32 AM CDTRiver Flood WarningMEGQuitman4 days
Apr 13, 10:32 AM CDTRiver Flood WarningMEGQuitman54 hr
Apr 13, 10:32 AM CDTRiver Flood WarningMEGTallahatchie54 hr
Apr 13, 10:32 AM CDTRiver Flood WarningMEGTallahatchie54 hr
Apr 13, 10:32 AM CDTRiver Flood WarningMEGLafayette, Marshall, Union57 hr

Nearby

Wind Advisories in Arkansas, 2018Wind Advisories in Mississippi, 2018Wind Advisories in Tennessee, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.